# SDR CALA2024121901574

- Difficulty date: December 17, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 58,469 hours, 17,024 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Part serial: 980410451
- Condition: Faulty
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN 411 VERY DIRTY, HAS PLASTIC BURNING SMELL. REQUEST NEF FOR OVEN 411 IN AFT GALLEY. NOC      DESK: 757 NAME: DATE: 17-DEC-24- APPROVED PLACED ON NEF. FOUND EXCESSIVE AMOUNTS OF FOOD DEBRIS BURNT ON TO THE BOTTOM BACK OF THE OVEN AND ON THE OVEN SHELF TRAY HOLDER. TOO EXCESSIVE TO CLEAN USING THE SOAP AND WATER, OVEN AND STEAM OVEN CLEANING PROCEDURE INCLUDING BEHIND BAFFLE PLATE (TITLE REVISED BY EC2532-01205) REF AMM 25-31-05-167-002. WILL NEED TO R&R. PART NIS ORD. OVEN M&E PN: 29-2532-9-0002, MFG PN: 8203-11-0000-12. EMOVED AND REPLACED OVEN AT SPOT 411 IN REF TO AMM 25-34-00. OPS. HECK GOOD AT THIS TIME. OK FOR SERVICE. NEF CLEARED, PLACARDS REMOVED.PARTS USED:  29-2532-9-0002, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1527320 SN OFF 0451.OVEN, LARGE, EX OFF 29-2532-9-0002 0451 ON 29-2532-9-0002 6220
